Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Pages 1207–1216 (Mi zvmmf4337)  

Numerical modeling of time-dependent periodic flow of a viscous fluid in the wake of a cylinder

O. M. Belotserkovskii, S. O. Belotserkovskii, V. A. Gushchin


Full text: PDF file (1265 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 150–155

Bibliographic databases:

UDC: 519.6:532.59
Received: 30.12.1983

Citation: O. M. Belotserkovskii, S. O. Belotserkovskii, V. A. Gushchin, “Numerical modeling of time-dependent periodic flow of a viscous fluid in the wake of a cylinder”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1207–1216; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 150–155

Citation in format AMSBIB
\Bibitem{BelBelGus84}
\by O.~M.~Belotserkovskii, S.~O.~Belotserkovskii, V.~A.~Gushchin
\paper Numerical modeling of time-dependent periodic flow of a~viscous fluid in the wake of a~cylinder
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1207--1216
\mathnet{http://mi.mathnet.ru/zvmmf4337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760247}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 150--155
\crossref{https://doi.org/10.1016/0041-5553(84)90248-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4337
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:229
    Full text:162
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021